# SDR HNAA2023102000362

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 51,212 hours, 48,873 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WX RADAR FAIL IN FLIGHT.    R&R WX RADAR IAW AMM 34-42-01. OPS CHECK GOOD IAW AMM 34-42-01. A/C GOOD FOR SERVICE
